# SDR W8PA971521

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28869
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK AFT LEFT DOOR EMERGENCY SLIDE RELEASE CABLE FOR PROPER ROUTING.  CABLE IMPROPERLY ROUTED DURING AIRCRAFT MANUFACTURE.  REROUTED CABLE PER MAINT MANUAL CHAPTER 25-61-35.
